MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR INC BARD MISSION DISPOSABLE CORE BIOPSY INSTRUMENT KIT; INSTRUMENT, BIOPSY

BARD PERIPHERAL VASCULAR INC BARD MISSION DISPOSABLE CORE BIOPSY INSTRUMENT KIT; INSTRUMENT, BIOPSY
Model Number 2020MSK
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During ct guided biopsy of lung, biopsy needed broke on retrieval resulting in 12cm of needle being retained and requiring surgery to remove.Fda safety report id # (b)(4).

Brand Name
BARD MISSION DISPOSABLE CORE BIOPSY INSTRUMENT KIT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR INC
tempe AZ 85281
MDR Report Key12342687
Report NumberMW5103337
Device Sequence Number17059157
Product Code KNW
UDI-Device Identifier00801741097102
UDI-Public(01)00801741097102
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model Number2020MSK
Device Catalogue Number2020MSK
Device Lot Number0001373696
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR